# SDR 98FDEA00223

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE IN NORMAL OR AUTOMATIC.  NO AUTHORITY WITH MANUAL WITH FULL INCREASE PRESSURE.  CABIN VERTICAL SPEED INDICATOR FULL CLIMB THROUGHOUT.  *S/D*  REPLACED LEFT OUTFLOW VALVE PER MAINTENANCE MANUAL 21-30-51, PERFORMED SYSTEM ADJUSTMENT TEST AS PER 21-30-0.  SYSTEM OPERATIONAL CHECKS GOOD ON GROUND IN MANUAL AND AUTO MODE.
